# SDR GTIA000210

- Difficulty date: May 27, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACY - FLT 138 - EMERGENCY PATH LIGHTING COVER MISSING NEAR SEAT 2D.  TRANSFERRED TO DMI 114933-1, MEL 33-24, CAT C PLACARD INSTALLED.  (M)
